# SDR DHL2002727010

- Difficulty date: September 9, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: NSN
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  MAIN ENTRY EMERGENCY EXIT LT. INOP.	2)  REMOVED AND REPLACED LT. ASSY PER B-727 M/M 33-50-101. OP CHECKS GOOD.
